The problem he is having, he gets abdominal pain about 1/2hour to an hour after having either one of the above medications. Is this normal? Oxycontin dose is 10mg, Oxynorm dose is 5mg, he has been taking both medications for about 3 months now. The pain does go away soon after but he really doesn't like taking them even tho he knows he needs to. Can some one please give me some advise or there experience with these medications. Kind Regards concerned Son.
Has he spoken to his oncologist about this?? There are many other drugs your Dad can take and other routes of administration. If after 3 months he's still reacting this way then it is really time to do something about it. Dealing with cancer is tough enough without having to deal with a problem like this. Oncologists are usually very compassionate doctors and will do what they can to make their patients comfortable. Good luck to you and your Dad and I hope you get this resolved asap... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 2 answers
Posted 12 Dec 2009 • 1 answer
Posted 26 May 2011 • 7 answers
Posted 4 Jul 2013 • 3 answers
Chronic Pancreatitis - Pancreatic pain is intense and debilitating. One GI doctor says Sphincter of?
Posted 16 Jan 2015 • 3 answers